# SDR UALA2011080404072

- Difficulty date: August 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 58,048 hours, 21,659 cycles
- Engine: Iae V2527A5
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Sealant
- Condition: Deteriorated
- Location: Tcas Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOISE IN AREA OF THE UPPER TCAS ANTENNA.  ANTENNA SEALANT FOUND DETERIORATED AND BLACK AIR STREAKS EMITTING FROM AREA.  ACCOMPLISH CABIN PRESSURIZATION AND CHECK AREA FOR POSSIBLE NOISES ON THE INSIDE OF A-C AND OUTSIDE OF A-C AFTER REPLACEMENT OF TCAS ANTENNA.  PRESSURIZED AIRCRAFT REF JRH2-40-80, FOUND NO LEAKS AT UPPER TCAS ANTENNA.
